# SDR C2XA07CL072

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 15,191 hours, 11,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2221 - THE CREW REPORTED IN FLIGHT THE F/A AND PASSENGER SMELLED SOMETHING BURNING IN THE MAIN CABIN.  NO BURNING SMELL WAS NOTED IN THE COCKPIT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE PACK SYSTEM IAW 21-51-00 AND PERFORMED OPERATIONAL CHECK OF THE ANTI-ICE SYSTEM.  NO DEFECTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
